At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here
Coughing up shit day after pills
I've been taking pills for a several years and this has never happened before but recently, the day after a big pill up session I get some of the nastiest shit in my throat. I keep coughing up this phlegmy crap that comes out in like bouncy balls of jelly...they aren't even green or yellow though. It's fucking disgusting and annoying cos it hurts my throat and I keep coughing shit up every fucking minute. This has never happened this badly before, my mate says it could be the shells of the pills building up in my throat but why has this never happened before?